# SDR WVER0217201600002

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,720 hours, 24,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341334
- Condition: Cracked
- Location: Bs 235
- Part time: 30,720 hours, 24,688 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE BS 235.00 FRAME CRACKED 0.2" LONG AT STR 13.  FAILED NDT INSPECTION.
